MathSciNet Relay Station
MathSciNet bibliographic data
MR2119242 58J35 (35B65 35K05 42B20)
Auscher, Pascal; Coulhon, Thierry; Duong, Xuan Thinh; Hofmann, Steve Riesz transform on manifolds and heat kernel regularity. Ann. Sci. École Norm. Sup. (4) 37 (2004), no. 6, 911–957.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement